|How bad is Isentress
Sep 13, 2010
I have been on Isentress for about a month. It seems that Abnormal Dreams, Insomnia, Fatigue are MAJOR side effects. In general do they get better over time and any idea (knowing that everyone's body is different) about how long are we talking before easing up?
| Response from Dr. Henry
Such central nervous system side effects from raltegravir are not frequent but can be annoying. Such side effects occured lest often in patients taking raltegravir (10%) then in a comparison group taking efavirenz (ie component in top selling drug Atripla). Long term outcome somewhat unclear to me since I have not observed that problem much in our clinic and not much is published in the literature. If any reader knows of a reference or has personal experience please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.